# SDR DALA1249523742

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 37,917 hours, 15,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, ALL EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY TEST.  MX R & R BATTERY PACKS AND TESTED OK IAW AMM 33-51-09/201.
